# SDR ASMF201004001

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777222
- Aircraft serial: 28692
- Aircraft time: 15,833 hours, 1,782 cycles
- Engine: Ge GE9094B
- Engine time: 15,833 hours, 1,782 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Component: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BORESCOPE INSP OF THE HPC 1, 4 AND 9 STAGES BLADES OF THE RT ENGINE WAS DETECTED. 1 BLADE OF THE HPC 1ST STAGE WITH L/E TIP CURLED 90 DEGREES OUT OF LIMITS IAW 72-00-00, PARA 5H (L) (7), PAGE 625; WITH DIMENSIONS OF 3.5 INCHES LENGTH AND 1.25 INCHES WIDE, COVERING AN AREA OF 2.1875 SQUARE INCHES. THE FINAL REPAIR DETAILS WILL BE PROVIDED AS A SUPPLEMENT.
